# SDR QR9R20210611001

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Out Of Tolerance
- Location: T/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYSTEMIC AND PREMATURE FAILURE OF THE T/R HEAD SPHERICAL BEARINGS RESULTING IN EXCESSIVE RADIAL PLAY AND TAIL ROTOR VIBRATIONS.
